# SDR ABXA020006

- Difficulty date: June 19, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 60,112 hours, 71,755 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D10
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING SUPPLY AIR SMELLED HOT OR OILY AT HIGHER (CRUISE) POWER SETTINGS.  REPLACED BOTH WATER SEPARATOR COALESCER BAGS IAW DC9 MM 21-20-02-2.
